905.866 medical & health answers

Bleeding after abortion pill answers (364)

«Previous Page 2 from 37 Next >
Q: 

irregular bleeding three months after abortion pill

A: Dear Andrea, Unfortunately the bleeding you are describing is common after the abortion pill.  It is common to have intermittent, irregular bleeding, sometimes with clots.  There is more information on this at: http://www.earlyabortionoptions.com/abortion-aftercare.html The only treatment for irregular bleeding after the abortion pill that continues for months is to have a procedure. A procedure (surgical abortion or Aspiration Procedure) is usually...
Q: 

delayed period after abortion, bleeding, clots, abortion pill

A: Dear Marissa, I am sorry you had such a difficult experience with the abortion pill.  Unfortunately, the kind of bleeding you had is common.  The ball of tissue you passed was a clot that got stuck in your cervix, and then hardened, and blocked the passage of normal blood and tissue.  That"s why you had the extreme amount of bleeding, clots and cramping that you experienced.  Once it passed, your uterus was able to complete the process.   As far as your late period, the best thing would be to take a pregnancy test, and see if it comes out positive.  If it"s negative, there is nothing to worry about.  Sometimes your period can be irregular or delayed for...
Q: 

after abortion pill Clotting

A: Hi Liz, It"s not normal to bleed this heavy after an abortion. I suggest an immediate visit to your doctor and another ultrasound because heavy bleeding can indicate leftover tissue which can cause infection. From what you have described to me I think you may have an infection which would need to be treated soon before it becomes dangerous....
Q: 

pregnancy symptoms weeks after abortion pill

A: Hi, Rachel, I haven"t seen any statistics on how likely pregnancy is after a pill abortion. Another thing: if you were having sex, or he came near your vagina, you weren"t being careful. I know they tell you otherwise, but condoms don"t work. The people who claim they do will make money if a woman gets pregnant and seeks abortion, and they"re not that truthful because it would hurt their bottom line. How far along were you? Have you taken a pregnancy test? It is rare for anyone to provide an abortion just with RU-486 anymore, because it doesn"t work well. But the second pill they sometimes give is very dangerous for a woman. At least...
Q: 

7wks after abortion pill

A: Hi Julie, after the ab pill the hormones are not in balance and that could take 10 weeks or more. So it is difficult to say what"s going on. A faint line does not say anything either. In fact I do not believe that y"re pregnant. But everything is possible. We will have to wait for 3 weeks and do a pregtest again. In the meantime cross your fingers and have safe sex. Take care ! dr Shan...


Q: 

unexpected bleedings after abortion

A: Hi Julie - birth control is somewhat beyond the scope of my field for this column, but there are many informative sites you can check: arhp.org; plannedparenthood.org, etc.  In general I would recommend a low dose pill like yasmin, alesse, desogen.  I don"t know if there is some reason they put you on a progesterone only pill - it is unusual without some kind of medical issue like a history of blood clots or breastfeeding.  If you are able to switch to regular hormones, I also highly recommend nuvaring, a flexible ring that stays in the vagina. I hope this is helpful. Doctor Joan...
Q: 

bleeding after medical abortion, sex after abortion pill

A: Dear Shannon, It is common and normal to have spotting and brown blood after a medical abortion.  It often happens after sex, because sex stimulates the uterus to contract. You may continue to have irregular bleeding and not know if it is your period.  The most important thing is that you take your birth control pills as they were prescribed.  If you don"t bleed, or if you don"t know if it is your period, go ahead and start your next pack.  In the next months, your period will come back to normal. I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

Little bleeding after abortion

A: Hello, Honey, You asked if the abortion failed. Probably. Cytotec often doesn"t cause abortion when taken by itself, anyway. Are you 3-4 weeks from your last menstrual period, or from the probable conception date? If the latter, it was probably too late for the pills to work anyway. The manufacturer of Cytotec says a pregnant woman should NEVER take Cytotec. So whoever gave you the pills committed malpractice. Taking Cytotec vaginally can cause toxic shock syndrome, and that kills within hours. Taking it by any method can result in bleeding to death or rupture of the uterus. It sounds like you were lucky all it did was cause some bleeding...
Q: 

period after abortion, birth control after abortion, bleeding after abortion

A: Dear Anna, It is common and normal to have light period after an abortion.  In addition, starting birth control frequently causes you to have light periods, especially when you just start out.  You also may be having a delayed period, which is also common and normal after an abortion, and when you first start birth control pills. It is also possible but unlikely that you could be pregnant.  You are correct that the pregnancy test can be slightly positive from the earlier pregnancy, so it is hard to tell. The only way to know will be to check another pregnancy test one week after the first one.  If it is the same or...
Q: 

excess bleeding after abortion

A: Please go see a doctor as soon as possible. I don"t recommend abortion or medical abortion i-pills. This can be dangerous so please find out if you are ok. Let me know how you are doing by emailing me at DCHERYL51@yahoo.com. Again, see a medical professional. Diane Cheryl DCHERYL51@yahoo.com...


bleeding after abortion pill related drugs: carboprost  · Hemabate  · Prostin E2  ·
 
Contact us   |   Disclaimer & Privacy Policy   |